# SDR AALA202112062687

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737*
- Aircraft serial: 30912
- Aircraft time: 36,003 hours, 14,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370023
- Part serial: 003159
- Condition: Delaminated
- Location: Zone 500 - Lh Wi
- Part time: 36,003 hours, 14,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: TOP SIDE OF LEFT OUT BOARD AFT TRAILING EDGE FLAP DELAMINATED. REMOVED AND REPLACED LEFT OUT BOARD AFT FLAP PER AMM 27-51-21.
